RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1999, Volume 54, Issue 3(327)  


Well-posedness of problems in fluid dynamics (a fluid-dynamical point of view)
R. Kh. Zeytounian
3
Exact controllability of the Navier–Stokes and Boussinesq equations
A. V. Fursikov, Yu. S. Èmanuilov
93
Lev Isaakovich Ronkin (obituary)
P. Z. Agranovich, A. A. Gol'dberg, V. P. Gurarii, V. A. Marchenko, S. P. Novikov, I. V. Ostrovskii, L. A. Pastur, A. Yu. Rashkovskii, S. Yu. Favorov, E. Ya. Khruslov
147

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Modules with few types over a commutative Prufer ring
M. Prest, V. A. Puninskaya
149
Naturally reductive Killing $f$-manifolds
V. V. Balashchenko
151
A summation method for divergent series
V. V. Belokurov, Yu. P. Solov'ev, E. T. Shavgulidze
153
$\sigma$-functions of $(n,s)$-curves
V. M. Buchstaber, D. V. Leikin, V. Z. Ènol'skii
155
The Alexander polynomial of plane curve singularities and rings of functions on curves
S. M. Gusein-Zade, F. Delgado, A. Campillo
157
Finitely generated groups of unitary operators
A. V. Egorov
159
Asymptotic behaviour of the colength growth functions of varieties of Lie algebras
M. V. Zaicev, S. P. Mishchenko
161
The asymptotics of the deviation of a functional from its optimal value when chattering is replaced by a suboptimal regime
M. I. Zelikin
163
A canonical form for the isoperimetric inequality on manifolds of conformally hyperbolic type
V. A. Zorich, V. M. Kesel'man
165
A characterization of the imaginary roots of hyperbolic Kac–Moody algebras
D. V. Lagno
167
On the $\tau$-property of continua
N. G. Moshchevitin
169
A class of enumerable sets
An. A. Muchnik, S. E. Positsel'skii
171
Bispectral rings of difference operators
F. V. Nijhoff, O. A. Chalykh
173
Pseudohomotopic invariants of singular links
V. M. Nezhinskii
175
The Krichever map and (semi)stable sheaves on curves
D. V. Osipov
177
The law of entropy increase and generalized billiards
L. D. Pustyl'nikov
179
Obstructions for Seifert fibrations and an extension of the Bolsinov–Fomenko theorem on integrable Hamiltonian systems
D. Repovš, A. B. Skopenkov
181
Modules in the categories $E_\lambda$ over the Lie algebras $A_n^{(1)}$
S. A. Spirin
183
Polyhedra with no natural unfoldings
A. S. Tarasov
185
Diagrammatic formulae of Viro–Polyak type for knot invariants of finite order
S. D. Tyurina
187
Maps of bounded variation with values in a metric space
V. V. Chistyakov
189
Meetings of the Moscow Mathematical Society
191

Mathematical Events
Emmanuil El'evich Shnol' (on his 70th birthday)
V. I. Arnol'd, R. M. Borisyuk, I. M. Gel'fand, Yu. S. Ilyashenko, V. Yu. Lunin, E. V. Nikolaev, Yu. B. Radvogin, M. A. Roitberg, Ya. G. Sinai, A. I. Khibnik
199
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020